# SDR DL76L080854

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 82,154 hours, 12,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, MTC FOUND A GOUGE ALONG THE FUESLAGE SKIN FORWARD EDGE OF THE BULK CARGO DOOR CUTOUT AT FS 1417 AND S-30L.  DAMAGE REMOVAL RESULTED IN A ROUTOUT APPROX 0.225 INCH WIDE BY 1.2 INCH LONG.  THE UNDERLYING STRUCTURE WAS NOT DAMAGED OR CUT OUT.  BOEING APPROVED A PERMANENT REPAIR FOR 12 MONTHS PENDING A DAMAGE TOLERANCE ANALYSIS.
